Alert archive / New York / Wind Advisories in 2022

Wind Advisory 1, NWS Buffalo, NY

February 15, 2022Chautauqua County, Erie County, New York

NWS Buffalo, NY issued this wind advisory at Feb 15, 2022, 1:04 PM EST for Chautauqua County, Erie County, New York. It took effect at Feb 16, 2022, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2022, 1:04 PM EST (18:04 UTC)
In effect from
Feb 16, 2022, 4:00 AM EST
Expired
Feb 16, 2022, 6:52 PM EST
In force
15 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY

The radar

The Buffalo radar (KBUF), 55 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

970 
WWUS71 KBUF 151804
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
104 PM EST Tue Feb 15 2022

NYZ019-085-160215-
/O.NEW.KBUF.WI.Y.0001.220216T0900Z-220217T0000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
104 PM EST Tue Feb 15 2022

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST WEDNESDAY...

* WHAT...South to southeast winds 25 to 35 mph with gusts up to 50
  mph expected. 

* WHERE...Chautauqua and Southern Erie counties. Strongest winds
  will be close to the Lake Erie shore and I-90 corridor west of 
  the Chautauqua Ridge. 

* WHEN...From 4 AM to 7 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
444 
WWUS71 KBUF 160204
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
904 PM EST Tue Feb 15 2022

NYZ019-085-161015-
/O.CON.KBUF.WI.Y.0001.220216T0900Z-220217T0000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
904 PM EST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
WEDNESDAY...

* WHAT...South to southeast winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Chautauqua and Southern Erie counties. Strongest winds 
  will be close to the Lake Erie shore and I-90 corridor west of 
  the Chautauqua Ridge.

* WHEN...From 4 AM to 7 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
498 
WWUS71 KBUF 161050
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
550 AM EST Wed Feb 16 2022

NYZ019-085-161900-
/O.CON.KBUF.WI.Y.0001.000000T0000Z-220217T0000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
550 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
011 
WWUS71 KBUF 161439
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
939 AM EST Wed Feb 16 2022

NYZ019-085-170000-
/O.CON.KBUF.WI.Y.0001.000000T0000Z-220217T0000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
939 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
730 
WWUS71 KBUF 161758
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1258 PM EST Wed Feb 16 2022

NYZ019-085-170000-
/O.CON.KBUF.WI.Y.0001.000000T0000Z-220217T0000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
1258 PM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Chautauqua and Southern Erie counties. Strongest winds 
  will be close to the Lake Erie shore and I-90 corridor west of 
  the Chautauqua Ridge.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
439 
WWUS71 KBUF 162352
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
652 PM EST Wed Feb 16 2022

NYZ019-085-170100-
/O.CAN.KBUF.WI.Y.0001.000000T0000Z-220217T0000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
652 PM EST Wed Feb 16 2022

...WIND ADVISORY EXPIRES AT 700 PM...

Winds have diminished just below criteria so the Wind Advisory
will be allowed to expire.

$$

Apffel

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Feb 15, 10:09 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Feb 15, 10:09 AM EST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1009 AM EST Tue Feb 15 2022

.SYNOPSIS...
Cold air will remain overhead of the region today and into early
evening, supporting lake effect snow this morning southeast and east
of Lake Ontario. Then tonight will mark the start of a warming trend
that will last through Thursday, with temperatures climbing up into
the 50s throughout the vast majority of the area. A combination of
the warm temperatures and a period of rain from a passing warm front
may bring flooding concerns for the second half of the week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As today progresses...broad surface high pressure, currently
spanning from the Mississippi Valley to the Atlantic Coast will
become more of a dominating factor, which in turn will support
dry warm air to be advected in across the region aloft. Overall,
this will deteriorate lake effect parameters and cause lake snows
to diminish throughout the rest of the day. The winter weather
advisory will end by 18Z due to the diminishing lake snows.

Skies will clear early this evening, which will allow for
temperatures to fall rapidly. However, increasing cloud cover and
warm air advection aloft will support warming temperatures overnight
where a rise of nearly 10 degrees is possible.

The broad area of surface high pressure will slide northeast off the
coast of New England by Wednesday morning. During this time, the
area will be under dry southerly flow supporting warm and windy
conditions. That being said, temperatures will continue to warm
Wednesday with highs peaking mainly in the upper 40s. However due to
southerly downsloping flow, some low 50s will be possible across the
Lake Erie shore and east from the Niagara frontier east to Monroe
county. Additionally with the mention of southerly downslope flow,
gusty winds will ramp up Wednesday and continue into Wednesday
night. Gusts to 40mph are likely off the Chautauqua Ridge and Tug
Hill Plateau.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
...Flood Potential Through This Period...

Latest ensemble systems and deterministic solutions remaining
consistent in showing a strengthening low-level baroclinic zone/cold
front from Texas northeastward into southern Ontario Wednesday
night. Western and north central New York will reside on the warm
side of this boundary through this period.

Mild temperatures will remain with 40s and 50s likely holding
through Wednesday night, with very mild temperatures continuing
Thursday with 50s for much of the area with a few 60 degree readings
not out of the question. Dewpoints also remaining well above
freezing. This will continue to aggressively melt the remaining
snowpack.

Confidence high for rain event during this period. Upper level low
is expected to push into the Central Plains, while an associated
upper trough over the upper midwest begins to deepen and push toward
the Ohio Valley. A strengthening surface low is expected to
accompany this system, pushing northeast from the southern plains
into the Ohio valley along the baroclinic zone. Moisture transport
will increase significantly, peaking during the day Thursday as a
strong 55-60 knot low level jet punches into the region. Anomalously
high precipitable water values over an inch supporting the potential
for an axis of moderate to heavy rainfall. Widespread rainfall
amounts in excess of an inch are certainly possible. Given the
potential rainfall amounts and the melting of a water-logged
snowpack (2-4" water equivalent), areal flooding along with river
and creek flooding will certainly be a concern. Current ice on area
tributaries could also result in ice jams. A flood watch for the far
western counties has been issued to cover this threat.

Gusty winds south-southwest will continue Wednesday night into
Thursday depsite the warm air advection regime in place. Winds may
drop off late Thursday as the low-level baroclinic zone/cold front
starts to move into the region.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
There are multiple concerns Thursday night, with a continued
risk for flooding depending on how quickly temperatures drop
below freezing. An additional concern is the risk for
accumulating snows and even some freezing rain or sleet. The 00Z
ECMWF/GGEM both show at least several inches of snow
accumulating Thursday night, so much so that Winter headlines
may also be needed.

Behind the departing area of low pressure and front, and with
temperatures cooling aloft, a lake response will begin to develop as
850mb temps drop to around -15C by Friday morning. Lake effect snow
will linger into Friday evening before increased ridging and warm
air advection briefly ramps up ahead of another approaching cold
front, that is associated with a sfc low near James Bay. That cold
front will track across the area on Saturday, causing snow showers.
Temperatures on Friday will be well below normal with highs in the
low to mid 20s for most areas. Highs on Saturday will warm a bit
closer to, but still below normal with temperatures in the lower
30s.

Otherwise...a solid return to mid winter temperatures can be fully
anticipated Thursday night into Saturday. The mercury will
moderate for the second half of the weekend into early next week.

Outside of some leftover nuisance lake snow showers east of Lake
Ontario on Sunday morning...low amplitude ridging should provide us
with dry weather Sunday and Monday.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Throughout the rest of today, winds will veer to more of a northwest
flow. This will send the weakening lake snows back southeast of Lake
Ontario and end as flurries as surface high pressure inserts its
dominance over the region. Flight conditions within the bands of
snow of IFR early in the day will improve back to VFR as the snow
diminishes.

High pressure will then remain overhead tonight supporting dry clear
skies and therefore mainly VFR conditions.

Outlook...

Wednesday...Mainly VFR. LLWS possible.
Wednesday Night and Thursday...MVFR/IFR with rain developing from
west to east. LLWS possible early.
Thursday Night...MVFR/IFR with rain ending as snow.
Friday and Friday Night...Mainly VFR/MVFR with a chance of lake
effect snow showers and localized IFR possible to the south and
southeast of the Lakes.
Saturday...A chance of snow showers. Windy.

&&

.MARINE...
A passage of an upper level trough this morning has supported a
slight increase in winds, which will possibly bring waves to near 4
feet on Lake Ontario in open waters.

Surface high pressure will continue to press its dominance on the
eastern Great Lakes today and tonight causing winds and waves to
lessen today.

The next approaching weather system supporting active weather will
arrive during the later half of the week. Southerly flow Wednesday
will support downsloping off both the Chautauqua Ridge and Tug Hill,
which will ramp up winds on both Erie and the east end of Lake
Ontario and therefore increase waves towards Small Craft conditions
on the open waters of eastern Lake Ontario Wednesday.

&&

.HYDROLOGY...
Low pressure will track near our region Thursday. Warmer weather
will precede this system Wednesday and Wednesday night, and this
will result in considerable snow melt. There is a significant
snow pack in place across the entire region, and this snow pack
is fairly dense and could ripen and melt during a prolonged
period of warm weather such as this.

There remains significant uncertainty as to when temperatures
will drop below freezing with a wide range in model guidance.
Some guidance has temperatures dropping below freezing late
Thursday afternoon which would change precipitation over to
snow and limit run-off. Other guidance has a much slower change
over with above freezing temperatures lasting well into Thursday
night. In addition to snow melt, the system is likely to produce
between a half inch and an inch of rain before changing over to
snow.

At this point our greatest concern is for the potential development
of ice jams. Buffalo Creek, Cayuga Creek, and Cazenovia Creek
tend to be most vulnerable to ice jam flooding, however ice jams
can occur on other rivers and creeks. Thawing degree hours
(TDH) will depend on how quickly the colder air mass moves in,
but TDH may approach 500 in the Buffalo creeks basin which would
likely cause ice in place to break up and potentially cause ice
jams.

GEFS and NAEFS ensembles show a risk of mainly minor flooding of
approximately 30 percent at forecast points in the Buffalo
Creeks, Allegheny, and Genesee basins with a lower risk in the
Black River basin where it will be colder. HEFS ensembles which
can account for some model bias shows a lower risk. Basically,
rainfall amounts would have to come in towards the higher end of
our expectation to cause flooding from high flows.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 1 PM EST this afternoon for
     NYZ004>006.
     Flood Watch from Wednesday evening through Friday evening for
     NYZ001>003-010>013-019>021-085.
MARINE...None.

&&

SYNOPSIS...EAJ
NEAR TERM...EAJ
SHORT TERM...TMA
LONG TERM...Apffel/RSH
AVIATION...EAJ
MARINE...EAJ
HYDROLOGY...Apffel
Hazardous weather outlook, Feb 15, 10:22 AM EST, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1022 AM EST Tue Feb 15 2022

NYZ007-008-014-161530-
Jefferson-Lewis-Ontario-
1022 AM EST Tue Feb 15 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Higher temperatures will result in significant snow melt Wednesday
into Thursday. This snow melt combined with possible rainfall
exceeding an inch will bring the potential for flooding from high
flows, ice jams, or a combination of both Thursday into Friday.

Colder air will build in behind the system, with rain changing to
snow or freezing rain. Several inches of snow accumulation is
possible Thursday night along with some potential for ice. There
still remains uncertainty in the track of the storm which will
ultimately determine how our weather plays out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-010>013-019>021-085-161530-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
1022 AM EST Tue Feb 15 2022

...FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

    Flood Watch.

Colder air will build in behind the Thursday system, with rain
changing to snow and possibly some freezing rain. Several inches of
snow accumulation is possible Thursday night along with some
potential for ice. There still remains uncertainty in the track of
the storm which will ultimately determine how our weather plays out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-161530-
Wayne-Northern Cayuga-Oswego-
1022 AM EST Tue Feb 15 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Higher temperatures will result in significant snow melt Wednesday
into Thursday. This snow melt combined with possible rainfall
exceeding an inch will bring the potential for flooding from high
flows, ice jams, or a combination of both Thursday into Friday.

Colder air will build in behind the system, with rain changing to
snow or freezing rain. Several inches of snow accumulation is
possible Thursday night along with some potential for ice. There
still remains uncertainty in the track of the storm which will
ultimately determine how our weather plays out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-161530-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1022 AM EST Tue Feb 15 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Feb 15, 8:35 AM EST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Buffalo NY
835 AM EST Tue Feb 15 2022

NYZ006>008-151445-
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
835 AM EST Tue Feb 15 2022

...Heavy Snow Near the Tug Hill This Morning...

A band of moderate to heavy snow will impact the Tug Hill plateau
and immediate surrounding areas through 9:30 AM with snowfall
rates of 1 to 2 inches an hour. This area of snow will push south
across Oswego county as the morning progresses. The snow will
weaken in intensity with time.

Motorists traveling across northern Oswego county, southern most
Jefferson county and the Tug Hill plateau of Lewis county should
plan on snow covered roadways through at least mid morning.

RSH
Special weather statement, Feb 15, 8:39 AM EST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Buffalo NY
839 AM EST Tue Feb 15 2022

NYZ002-003-151500-
Orleans-Monroe-
Including the cities of Medina and Rochester
839 AM EST Tue Feb 15 2022

...Slick travel for northern portions of Orleans and Monroe
counties...

A band of lake snow along the Lake Ontario shore at 8:30 AM will
settle to the south across parts of Orleans and Monroe counties
through 10 AM. While the band will weaken in intensity with
time...it should be enough to re-coat many untreated roadways
across the northern portions of each county with a fresh half to
one inch of snow.

Motorists should use extra caution while driving through these
areas. Allow extra time to reach your destination.
Local storm report, Feb 15, 10:07 AM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1007 AM EST TUE FEB 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     SNOW             3 SSW ADAMS             43.77N 76.05W
02/15/2022  E8.0 INCH        JEFFERSON          NY   TRAINED SPOTTER

            ESTIMATE OF 6 TO 10 INCHES OF SNOW SINCE
            APPROXIMATELY 6 AM THIS MORNING. JACK-KNIFED
            TRACTOR TRAILER HAS CLOSED NORTHBOUND LANES
            OF I-81 NORTH OF MANNSVILLE.

&&

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 9:38 AM ESTFlood WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more3 days

Nearby

Wind Advisories in New York, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.